Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An approximation method for Wiener integrals of certain unbounded functionals


Author: Henry C. Finlayson
Journal: Proc. Amer. Math. Soc. 18 (1967), 798-803
MSC: Primary 46.20; Secondary 28.00
MathSciNet review: 0217576
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.20, 28.00

Retrieve articles in all journals with MSC: 46.20, 28.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0217576-0
PII: S 0002-9939(1967)0217576-0
Article copyright: © Copyright 1967 American Mathematical Society